“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6767
School of Physics
  Title:   Three Dimensional Forced Burgers Turbulence Supplemented with A Continuity Equation
  Author(s): 
1.  J. Davoudi
2.  A.A. Masoudi
3.  M.R. Rahimi Tabar
4.  A.R. Rastegar
5.  F. Shahbazi
  Status:   Published
  Journal: Phys. Rev. E
  No.:  95
  Vol.:  63
  Year:  2001
  Pages:   056308-1-13
  Supported by:  IPM
  Abstract:
We investigate turbulent limit of the forced Burgers equation supplemented with a continuity equation in three dimensions. The scaling exponent of the conditional two-point correlation function of density, i.e., 〈ρ(x1)ρ(x2) |∆u〉 ∼ |x1x2|−α3, is calculated self-consistently in the nonuniversal region from which we obtain α3=3. Also we derive an equation governing the evolution of the probability density function (PDF) of longitudinal velocity increments in length scale, from which a possible mechanism for the dependence of the inertial PDF to one-point urms is developed.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right